Nurofen Zavance 60 Liquid Capsules

$18.99

ACTIVE INGREDIENTS
(per Capsule): Ibuprofen 200mg.

CONTAINS
Sorbitol.

When pain gets in the way of your day, you need a pain reliever that will sort it out fast. For fast pain relief, unleash the speed of Nurofen Zavance Liquid Capsules.

Nurofen Zavance Liquid Capsules are released rapidly and absorbed faster into the bloodstream than standard ibuprofen . They are easy to swallow and are fast and effective in the temporary relief of pain and/or inflammation associated with:

• headache
• migraine headache
• tension headache
• muscular pain
• cold & flu symptoms
• period pain
• dental pain
• sinus pain
• back pain
• arthritic pain Reduces fever.

Ingredients

ACTIVE INGREDIENTS
(per Capsule): Ibuprofen 200mg.

CONTAINS
Sorbitol.

Instructions

DIRECTIONS
Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

STORAGE INSTRUCTIONS
Store below 25°C.

Safety

PRODUCT WARNINGS
Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Reviews

There are no reviews yet.

Be the first to review “Nurofen Zavance 60 Liquid Capsules”

Your email address will not be published. Required fields are marked *